Finding integers k for which a given Diophantine equation has no solution in kth powers of integers
Acta Arithmetica, Tome 60 (1991) no. 3, pp. 203-212
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_60_3_203_212,
author = {Andrew Granville},
title = {Finding integers k for which a given {Diophantine} equation has no solution in kth powers of integers},
journal = {Acta Arithmetica},
pages = {203--212},
year = {1991},
volume = {60},
number = {3},
doi = {10.4064/aa-60-3-203-212},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-60-3-203-212/}
}
TY - JOUR AU - Andrew Granville TI - Finding integers k for which a given Diophantine equation has no solution in kth powers of integers JO - Acta Arithmetica PY - 1991 SP - 203 EP - 212 VL - 60 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-60-3-203-212/ DO - 10.4064/aa-60-3-203-212 LA - en ID - 10_4064_aa_60_3_203_212 ER -
%0 Journal Article %A Andrew Granville %T Finding integers k for which a given Diophantine equation has no solution in kth powers of integers %J Acta Arithmetica %D 1991 %P 203-212 %V 60 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-60-3-203-212/ %R 10.4064/aa-60-3-203-212 %G en %F 10_4064_aa_60_3_203_212
Andrew Granville. Finding integers k for which a given Diophantine equation has no solution in kth powers of integers. Acta Arithmetica, Tome 60 (1991) no. 3, pp. 203-212. doi: 10.4064/aa-60-3-203-212
Cité par Sources :